# SDR FDEA200905131654

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD FROM FRAME 43 TO FRAME 47, RBL 33 IS DELAMINATED.  REPLACED FLOORBOARD NR 242UJ BY FABRICATING NEW PANEL IAW SRZ 25-005 REV H.
